DCDIS: Dynamics of Continuous, Discrete and Impulsive Systems


2017| 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001

Series A: Mathematical Analysis
Volume 24 Number 5 (2017)


TABLE OF CONTENTS


1

Random Attractors for the Stochastic Discrete Complex Ginzburg-Landau Equations
J. Zhang, C. Huang and J. Shu
Abstract | Full Text: [ PDF (291 kB) ] | Pages 303-315

   
2

Existence of Solutions for Semilinear Neutral Impulsive Mixed Integrodifferential Inclusions of Sobolev Type in Banach Spaces
B. Radhakrishnan
Abstract | Full Text: [ PDF (301 kB) ] | Pages 317-332

   
3

Supplement to the paper of Halim, Touafek and Elsayed: Part II
J.F.T. Rabago and Y. Halim
Abstract | Full Text: [ PDF (261 kB) ] | Pages 333-345

   
4

A Variety of Inverse Hilbert Type Inequalities On Time Scales 347-373
S.H. Saker, H.M. Rezk, D. O'Regan and R.P. Agarwal
Abstract | Full Text: [ PDF (355 kB) ] | Pages 287-302